MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD RAINBOW SET¿ R25-12 RD RAINBOW SET CABLE; OXIMETER

MASIMO - 15750 ALTON PKWY RD RAINBOW SET¿ R25-12 RD RAINBOW SET CABLE; OXIMETER
Model Number 4078
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned cables were evaluated.The cable (lot 24dap) passed all visual and functional testing.Visual inspection of the concomitant cable (lot 23nta) showed some residue on and around pogo pins.Both cables were able to obtain spo2 and pulse rate readings.The cables were functioning electrically as designed.
 
Event or Problem Description
The customer reported that the cable caused a "sensor malfunction" error to display on the host monitor.There was no patient impact or consequence reported.

Brand Name
RD RAINBOW SET¿ R25-12 RD RAINBOW SET CABLE
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key20782581
Report Number3019388613-2024-00138
Device Sequence Number12013330
Product Code DQA
UDI-Device Identifier00843997010665
UDI-Public(01)00843997010665(11)240405(10)24DAP
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4078
Device Lot Number24DAP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Initial Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RD RAINBOW SET R25-12, PATIENT CABLE LOT NO 23NTA
Patient SexUnknown